The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Duke Mathematical Journal
( Vol. 117 NO.2 / (2003))
Orbifold Cohomology for Global Quotients
Barbara Fantechi, Lothar Gottsche,
Pages. 197-227
Abstract
Contents Introduction
1. Orbifold cohomology for a quotient orbifold
2. Orbifold cohomology and crepant resolutions
3. The case of the symmetric product
4. Generalized Kummer varieties
Key words
Mathmatical Subject Classification 14C05, 14F25, 14H20, 14L30, 14